zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new approach for solving a class of nonlinear integro-differential equations. (English) Zbl 1263.35210
Summary: A new technique for solving a class of quadratic integral and integro-differential equations is introduced. The main advantage of this technique is that it can replace the nonlinear problem by an equivalent linear one or by another simpler nonlinear one. The convergence of the series solution is proved. Convergence analysis is reliable enough to estimate the maximum absolute truncated error of the series solution. Some numerical examples are introduced to verify the efficiency of the new technique.
MSC:
35R09Integro-partial differential equations
35C10Series solutions of PDE
35A22Transform methods (PDE)
References:
[1]O’regan, D.; Meehan, M.: Existence theory for nonlinear integral and integro-differential equations, (1998)
[2]Corduneanu, C.: Integral equations and applications, (1991)
[3]Huabsomboon, P.; Novaprateep, B.; Kaneko, H.: On Taylor-series expansion methods for the second kind integral equations, J comput appl math 234, 1466-1472 (2010) · Zbl 1190.65195 · doi:10.1016/j.cam.2010.02.023
[4]Liao, S. J.: On the homotopy analysis method for nonlinear problems, Appl math comput 147, 499-513 (2004) · Zbl 1086.35005 · doi:10.1016/S0096-3003(02)00790-7
[5]Xinhui, S.; Liancun, Z.; Xinxin, Z.; Xinyi, S.: Homotopy analysis method for the asymmetric laminar flow and heat transfer of viscous fluid between contracting rotating disks, Appl math model 36, 1806-1820 (2012)
[6]He, J. H.: Homotopy perturbation technique, Comput math appl mech eng 178, 257-262 (1999)
[7]Babolian, E.; Dastani, N.: He’s homotopy perturbation method: an effective tool for solving a nonlinear system of two-dimensional Volterra – Fredholm integral equations, Math comput model 55, 1233-1244 (2012)
[8]Adomian, G.: Solving frontier problems of physics: the decomposition method, (1995)
[9]Adomian, G.; Rach, R.: On linear and nonlinear integro-differential equations, J math anal appl 113, No. 1, 199-201 (1986) · Zbl 0601.45009 · doi:10.1016/0022-247X(86)90343-4
[10]Wazwaz, A.: The combined Laplace transform – Adomian decomposition method for handling nonlinear Volterra integro-differential equations, Apple math comput 216, No. 15, 1304-1309 (2010) · Zbl 1190.65199 · doi:10.1016/j.amc.2010.02.023
[11]El-Kalla, I. L.: New results on the analytic summation of Adomian series for some classes of differential and integral equations, Appl math comput 217, 3756-3763 (2010) · Zbl 1206.65175 · doi:10.1016/j.amc.2010.09.034
[12]El-Kalla, I. L.: Convergence of Adomian’s method applied to a class of Volterra type integro-differential equations, Int J differ equat appl 10, No. 2, 225-234 (2005) · Zbl 1111.60042
[13]El-Kalla, I. L.: Convergence of the Adomian method applied to a class of nonlinear integral equations, Appl math lett 21, 372-376 (2008) · Zbl 1145.65114 · doi:10.1016/j.aml.2007.05.008
[14]El-Kalla, I. L.: Error estimate of the series solution to a class of nonlinear fractional differential equations, Commun nonlinear sci numer simulat 16, 1408-1413 (2011) · Zbl 1221.65200 · doi:10.1016/j.cnsns.2010.05.030
[15]Az-Zo’bi, E. A.; Al-Khaled, K.: A new convergence proof of the Adomian decomposition method for a mixed hyperbolic elliptic system of conservation laws, Appl math comput 217, 4248-4256 (2010) · Zbl 1208.65150 · doi:10.1016/j.amc.2010.10.040
[16]El-Kalla, I. L.: Error estimates for series solutions to a class of nonlinear integral equations of mixed type, J appl math comput 38, 341-351 (2012)
[17]Cherruault, Y.; Adomian, G.: Decomposition method: new ideas for proving convergence of decomposition methods, Comput math appl 29, No. 7, 103-108 (1995)
[18]Hosseini, M. M.; Nasabzadeh, H.: On the convergence of Adomian decomposition method, Appl math comput 182, 536-543 (2006) · Zbl 1111.65062 · doi:10.1016/j.amc.2006.04.015
[19]Abbaoui, K.; Cherruault, Y.: Convergence of Adomian’s method applied to differential equations, Comput math appl 28, No. 5, 103-109 (1994) · Zbl 0809.65073 · doi:10.1016/0898-1221(94)00144-8
[20]Rajaram, R.; Najafi, M.: Analytical treatment and convergence of the Adomian decomposition method for a system of coupled damped wave equations, Appl math comput 212, 72-81 (2009) · Zbl 1166.65384 · doi:10.1016/j.amc.2009.02.006
[21]El-Sayed, A. M.; Hashem, H. H.; Ziada, E. A.: Picard and Adomian methods for quadratic integral equation, Comput appl math 29, No. 3, 1-17 (2010) · Zbl 1208.45007 · doi:10.1590/S1807-03022010000300007